Ask Experts Questions for FREE Help !
Ask
    JaZ1972's Avatar
    JaZ1972 Posts: 1, Reputation: 1
    New Member
     
    #1

    Sep 3, 2017, 10:56 AM
    Can benadryl effect someone with a seizure disorder?
    My son has a seizure disorder and 2 days ago took one benadryl and today 2 days later and his seizure activity has increased and become more frequent.. and now is almost not able to wake him..
    J_9's Avatar
    J_9 Posts: 40,268, Reputation: 5643
    Expert
     
    #2

    Sep 3, 2017, 11:37 AM
    Please get him to the hospital and ask the doctors, not strangers on the internet.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Seizure disorder [ 0 Answers ]

I am vinod from India, I have a seizure disorder right back 10 years ago, after that doctors advised me to take tegretol 100 for 3 years, I had completed my course and had no compalints for 10 years. But before 2 days I had similar seizure disorder and again got admitted in hospital, after...

Seizure Disorder [ 5 Answers ]

Hi to everyone, I'd like to take this chance, to ask if do you know any specialist doctor or neurologist here in metro manila who offers good medical assistant because I'd like to help my fiancÚ because he got a seizure disorder for about 2 years but he is taking medicines (dilantin). He is...

Total effect + income effect = Substitution effect? [ 1 Answers ]

In intermediate economics we are told that Total Effect = Income effect + Substitution effect but in advance level this relation is changed to Total effect+income effect = substitution effect why is that? Please explain with logic


View more questions Search